Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Ever Had a Seizure? Please Share Your Experience.
#11
U know what? u may need fifty posts to see RC sources now as we had some over the top language going on in there.

and, forums and vendors were going down. i sent u my email i do believe.

good luck tomorrow. and thank god something answered whom understands these things better than i. I have not researched meds since the last time i did caregiving for a family member.

but, u may share ur source in RC area as soon as u hit fifty posts. They can be very dangerous and we don't want unknowns accessing that research material. for some other forums, whom left up way too many RCs, it led to awful circumstances. Honest to God, from what I have read, they can be very dangerous. Never forget that.

good luck. let us know. will pray in the morning, as i do for all u guys and gals.
Angel  It is Well with My Soul  Angel
Reply
#12
i walked down a flight of stairs and luckily near the bottom i passed out and hit my head on a wall before i was even aware of it. i woke up not long after that and my left hand closed in on itself for several hours. as a child i would play NES for too long and lose size context and my head felt really strange in a bad way. found out much later those were likely seizures.





- S.
Reply
#13
Great advice, both of you. Sitting here waiting on the package. Definitely concerned; as far as I could vet this seller, they seemed OK, reviews were fairly scant but positive, nothing negative I could find. Probably would have gone another route if I'd had the time to get there. Been researching for 2 days getting really deep into the google pages. yeah, I know, if you're old enough like me to NOT have grown up with the internet, a part of you will always doubt, and that's probably a good thing.

Charon, I don't see your message with your email, would love to run this vendor by you before I take the plunge.

Pretty stable this morning, not great. I think I'm out of the woods from seizure territory, but I worry there will be another cliff to jump once yesterday's .125 (and its metabolites) wear off. I know lots of benzo users won't believe me, but I actually felt that much, I've never been a heavyweight with these meds and never found them recreational, just relief from my constant anxiety and fear.

mboxfrogger I relate to that losing context of size, as a child I remember a few times I'd be laying in bed at night and lose understanding of size, like my head were filling the whole room. At the time I felt it was almost a pleasurable, at least not fearful, experience. It wasn't out of control and I could stop it at will. Hasn't happened in many years though. Makes me think there's such a fine tightrope of reality we have to walk and what a strange incomprehensible device our mind/bodies are.
Reply
#14
(04-17-2017, 03:12 PM)dynalift Wrote: Pretty stable this morning, not great. I think I'm out of the woods from seizure territory, but I worry there will be another cliff to jump once yesterday's .125 (and its metabolites) wear off. I know lots of benzo users won't believe me, but I actually felt that much, I've never been a heavyweight with these meds and never found them recreational, just relief from my constant anxiety and fear.

I totally believe you, and I'm a benzo user. The difference between some (albeit a low dose), and none is pretty noticeable IMHO.

Good luck Dynalift!
Reply
#15
Yes I had a seizure. I was on a bus in the middle of the country when suddenly an EMT was talking to me. She was saying, "You had a seizure. You probably are confused and don't know where you are, but you are OK. Your memory will return in a bit. We are taking you to a hospital." She calmed me down because I truly didn't know what was going on. My memory started to come back - at first I didn't even know who I was - but after about an hour or so I felt about normal. I don't remember anything leading up to the seizure for about an hour, but I clearly remember the ambulance ride to the hospital.

Well, it turns out that I had a documented reaction to the combination of two prescribed drugs - citalopram (Celexa) and Tramodol. Both were prescribed to me by the VA, and the Dr. had to bypass a warning message to add the Celexa to my drug list. I had been taking Tramadol for years. Unbelievable, as he didn't bring it up at the time and there were other SSRIs that could have been prescribed that don't have that negative reaction with Tramadol. Scary stuff for sure.

I would advise anyone who takes Tramadol to look at drug interactions, as this medicine has a tough time with many SSRIs. Unfortunately, I know of other Veterans who had seizures for the same reason. One guy had a seizure the very first time he took Tramadol on top of Celexa, but admitted to me that he took more Tramadol than the prescribed amount. Be safe out there. -dc
Reply
#16
Ain't that the truth?!!! Dodgy

I wonder what countries don't get the red card from Lily Law...

Still waiting to hear from this one place.

I live in hope...ever the optimist.  Big Grin
Reply
#17
There is RC benz0 called clonaz0lam that is very dangerous for seizures as it is so strong it can take very few days to get heavy addiction and suffer from strong withdrawal. Difficult to measure 0.25mg and this is sleep for 12 hours dosing.
I believe there is a reason why many of the RCs were not further developed in the past as they are not as useful as medicines.
People instead take them for recreation and there is no doctor who will prescribe these.

For seziures here the doctor will give carbamazepine or if benz0 is needed then clobazam.

But I am confused if meaning seizure by mail or epileptic... Perhaps I did not read correctly. Sorry.

oh and gabapentin and trileptal. The doctor will give these for seizures also. But ones like gabapentin and phenobarbital (lyrica?) can make very sleepy.

I had epilepsy since a little girl so they give me medicine to help, but it is better now than it used to be so there is less needing to take the tablets.
Reply
#18
i get these mild seizures when im in full blown opiate w/d, 36hrs+ in. no clue why. neither does doctors
Reply
#19
Good Day All

My seizures started after the "neurological event" in June 2009 that landed me in the hospital for 10 days. Neurologist believes I had mild stroke or nervous breakdown due to stress. Between June 2009 and February 2010 a lot of which I have no memory, I had to be taken by ambulance 3 times to the ER for seizures. I have had only one event since back in 2015 but it was mild compared to before and ii was too stubborn to let my friend call 911 on that one just because I did not want any more medical bills.

I have seen many a Neurologist and Psychiatrist and all other specialists. None were really much help except one Psychiatrist with whom I really connected and he was the one that made the diagnosis for me that I had PTSD.

I have learned to control my seizures through changing the way I think, Breathing, listening to music, Meditation and other means to calm me. I only use a Benzo to control my anxiety but it is constant battle. It's like I can always feel it in the back of my mind the feeling of the seizure and the possibility of another.

I got more details in my PTSD thread but that's pretty much it..

Peace All

Fury
"Another Day In This Carnival Of Souls"
Reply
#20
(04-12-2017, 04:24 AM)Raven Wrote: We are all Brothers and Sisters here. In one way or another, we are all here as a result of a common cause. We seek relief from chronic medical conditions. We suffer from chronic conditions... pain, anxiety, insomnia, and many other conditions which diminish our quality of life. We all seek a solution, and we all desire to live life as best we can, and for as long as we can.

As a demographic group, it is my sense that we, collectively, are at a higher risk for experiencing seizures. Whether you have chosen to withdrawal from your medication, whether your withdrawal has been forced upon you due to financial reasons, whether your medication has been unavailable for an extended period of time due to service interruptions, or whether you have just been careless in stocking a sufficient supply of your med., all of the above may lead to seizures as the normal administration of the medication you are taking is interrupted.

If you have experienced a seizure due to prescription drug use. Then your experience is of critical importance to us all. It may help us to seek aid in time to avoid life threatening conditions. Your experience may help us to learn when such an event is totally beyond our control, and if there are, in fact, meds that we should keep on-hand in order to avoid medical complications or even death due to seizures. My sense is that everyone here on the forum should learn from the experiences of others and that, if possible, develop a plan of action so that you can be prepared for this type of potentially life threatening event.

I look forward to your comments.

Thanks.
Raven
Hey Raven,
I have dealt with different forms of seizures since childhood. It's one of those "runs in the family" type of things, in my case. I used to have "fits" as a infant, I am told. Would be in the playpen, then suddenly looking like I was trying to do "the worm". Then I was free of anything that even resembled a seizure for more than four decades., when I had a seizure induced by withdrawal from Clonazepam. They always say that withdrawal from a long-actor like Clonzapam is easier than from a short-actor, and I agree. But it's not risk free. Unfortunately, many of the meds that can keep people from having seizures, can also cause seizures. Clonazepam is a good example. Ironically, I was put back on it "permanently" after the seizure, in order to control future seizures! And it has worked. No seizures in the 12 years I have been on it.  Regards, RM
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)